# SDR USAA920082002

- Difficulty date: November 3, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 52,111 hours, 35,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG NR 8218827 CRACK IN FUSELAGE SKIN AT BS727E, S22L.  REPAIRED FUSELAGE SKIN AT BS727E, S22L IAW B737 SRM 53-00-01.
